MAUDE Adverse Event Report: ABBOTT MEDICAL Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

ABBOTT MEDICAL Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-23
Medical Device Problem Code Perivalvular Leak (1457)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 05/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Crd_1059 - vista nova, patient site id: (b)(6) (b)(4) it was reported that on (b)(6) 2026, a 23mm navitor vision valve was chosen for implant.Pre-implant balloon valvuloplasty was performed with an 18mm non-abbott balloon.During procedure, while in the cusp overlap view (cov), the inflow edge of the constrained valve within the capsule was positioned at the base of aortic annulus while the pigtail positioned was confirmed to be at the bottom of the non-coronary cusp (ncc).It was noted there was no calcification extending beneath the aortic annular plane in the interventricular septum.The implanting physician checked for non-uniform expansion prior to deployment.The navitor valve was not resheathed during procedure before final implant depth of 3.5mm between the intraventricular end of the valve to the ncc.A post-implant balloon valvuloplasty with a 20mm non-abbott balloon was performed to reduce mild paravalvular leak to none.Post-procedure but prior to discharge on (b)(6) 2026, the patient experienced left bundle branch block (lbbb).No treatment was reported.Patient status was reported stable.
 
Event or Problem Description
Crd_1059 - vista nova, patient site id: (b)(6) it was reported that on (b)(6) 2026, a 23mm navitor vision valve was chosen for implant.Pre-implant balloon valvuloplasty was performed with an 18mm non-abbott balloon.During procedure, while in the cusp overlap view (cov), the inflow edge of the constrained valve within the capsule was positioned at the base of aortic annulus while the pigtail positioned was confirmed to be at the bottom of the non-coronary cusp (ncc).It was noted there was no calcification extending beneath the aortic annular plane in the interventricular septum.The implanting physician checked for non-uniform expansion prior to deployment.The navitor valve was not resheathed during procedure before final implant depth of 3.5mm between the intraventricular end of the valve to the ncc.A post-implant balloon valvuloplasty with a 20mm non-abbott balloon was performed to reduce mild paravalvular leak to none.Post-procedure but prior to discharge on (b)(6) 2026, the patient experienced left bundle branch block (lbbb).No treatment was reported.Patient status was reported stable.
 
Additional Manufacturer Narrative
An event of paravalvular leak and heart block after implant was reported.Heart block is a well-recognized complication of transcatheter aortic valve implantation procedures associated with known risk factors including patient conditions, such as pre-existing arrhythmia, anatomical factors, such as calcification extending beneath aortic annular plane in the interventricular septum, and the depth of implant of the device.Possible causes for paravalvular leak are sizing of the valve, implant depth, calcium distribution, deployment difficulties and inadequate radial forces.Information from the field indicated that the final implant depth at non-coronary cusp (ncc) was 3.5 mm.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on all available information, the reported pvl could be due to procedural circumstances (implant depth).A cause for the reported heart block could be cascading effect reported pvl.However, this cannot be conclusively determined.The interventions performed were result of case specific circumstances as post implant valvuloplasty was performed.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25382907
Report Number2135147-2026-03758
Device Sequence Number18472737
Product Code NPT
UDI-Device Identifier05415067045805
UDI-Public(01)05415067045805(17)270923
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNVRO-23
Device Catalogue NumberNVRO-23
Device Lot Number10557726
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by Manufacturer07/27/2026
Initial Report FDA Received Date06/03/2026
Supplement Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale
Patient Weight92 LB